# SDR PIDA2005O186

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,288 hours, 27,452 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT A & B DISENGAGES AT FLAP 1 POSITION.  REPLACED FLAP UP SWITCH 25EN55-6 PER MM 27-51-291.  SYSTEM OPS CHECKS GOOD.
